| Model Number |
ENVEOR-N-US |
| Medical Device Problem Codes |
Material Separation (1562); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: the delivery catheter system (dcs) was received with the capsule separated and closed.The handle was intact.When the deployment knob was deployed, the outer member moved away from the capsule.The capsule was completely separated at the proximal end of the capsule.Several voids are observed over the nitinol reinforcing frame all along the distal end to the proximal end of the capsule.The device was returned with the end cap/screw gear snap fit connected.Conclusion: the lot history record was reviewed and showed that this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Capsule separation typically occurs due to excessive compressive forces applied during the valve loading process.This excessive compressive force is only experienced when the valve is loaded incorrectly.However, the quality of load cannot be assessed as no fluoroscopic load check images were submitted for review, therefore it cannot be independently determined if the valve was correctly loaded onto the delivery catheter system (dcs).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of a transcatheter bioprosthetic valve, the valve was recaptured twice due to improper depth.Upon the third attempt at deployment, the delivery catheter system (dcs) would not unsheath.It was reported that it may have gone past the point of no recapture.The capsule was not moving when the handle was moving.The capsule was fully closed and the delivery catheter system (dcs) was removed from the patient.It was reported that the capsule was split in half with the valve stuck in the capsule.The capsule was broken near the proximal portion of the capsule, however no pieces remained in the patient.No resistance was felt by the physician and it was reported the patient had a tortuous and calcified anatomy.A different valve and delivery catheter system (dcs) were used for a successful deployment.No adverse patient effects were reported.